# SDR HEEA080449

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 1,643 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ELASTOMERIC BEARINGS HAVE SEVERAL CRACKS.
